Stability and instability zones for equations of the oscillations of a continuum
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1270-1273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a21,
author = {A. F. Zubova},
title = {Stability and instability zones for equations of the oscillations of a continuum},
journal = {Differencialʹnye uravneni\^a},
pages = {1270--1273},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a21/}
}
A. F. Zubova. Stability and instability zones for equations of the oscillations of a continuum. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1270-1273. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a21/